# SDR SWIA201232323

- Difficulty date: December 3, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 21,245 hours, 12,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ENTRANCE BURNED OUT.  (FLT 6323)  RELAMPED EMERGENCY EXIT SIGN.
